MathSciNet Relay Station
MathSciNet bibliographic data
MR1217118 (94b:46092) 46L50 (81P10)
Hamhalter, Jan Pure Jauch-Piron states on von Neumann algebras. Ann. Inst. H. Poincaré Phys. Théor. 58 (1993), no. 2, 173–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement